# SDR SWAA2023083085199

- Difficulty date: August 2, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 19,232 hours, 9,537 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT TRANSITION ANGLE HAS CORROSION IN/AROUND NUTPLATE HOLES AT BS 727C TO 727D.<[01] REMOVED DAMAGE PER SRM 51-10-02. FOUND WITHIN ALLOWABLE LIMITS PER SRM 53-00-53-1A-2. MATERIAL LOSS OF .002. TREATED PER SRM 51-20-01 AND PRIMED PER SOPM 20-41-02.;[02] INSPECTED WORK ACCOMPLISHED.
